Advanced Search
MyIDEAS: Login to save this article or follow this journal

Solution Algorithm to a Class of Monetary Rational Equilibrium Macromodels with Optimal Monetary Policy Design

Contents:

Author Info

  • Frank Hespeler

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s10614-007-9114-2
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Society for Computational Economics in its journal Computational Economics.

Volume (Year): 31 (2008)
Issue (Month): 3 (April)
Pages: 207-223

as in new window
Handle: RePEc:kap:compec:v:31:y:2008:i:3:p:207-223

Contact details of provider:
Web page: http://www.springerlink.com/link.asp?id=100248
More information through EDIRC

Related research

Keywords: Multivariate rational equilibrium models; Timeless perspective of optimal monetary policy; n-th order difference equation structural model; E17; C15; C61; C63;

Find related papers by JEL classification:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Hans M. Amman & David A. Kendrick, 2003. "A Classification System for Economic Stochastic Control Models," Computing in Economics and Finance 2003 114, Society for Computational Economics.
  2. Anderson, Gary & Moore, George, 1985. "A linear algebraic procedure for solving linear perfect foresight models," Economics Letters, Elsevier, vol. 17(3), pages 247-252.
  3. Hans M. Amman & David A. Kendrick, . "Computational Economics," Online economics textbooks, SUNY-Oswego, Department of Economics, number comp1, Spring.
  4. McCallum, Bennett T, 2000. "The Present and Future of Monetary Policy Rules," International Finance, Wiley Blackwell, vol. 3(2), pages 273-86, July.
  5. Rochelle M. Edge, 2003. "A utility-based welfare criterion in a model with endogenous capital accumulation," Finance and Economics Discussion Series 2003-66, Board of Governors of the Federal Reserve System (U.S.).
  6. Boyd Iii, J.H. & Dotsey, M., 1990. "Interest Rate Rules And Nominal Determinacy," RCER Working Papers 222, University of Rochester - Center for Economic Research (RCER).
  7. Sims, Christopher A, 2002. "Solving Linear Rational Expectations Models," Computational Economics, Society for Computational Economics, vol. 20(1-2), pages 1-20, October.
  8. Lars Peter Hansen & Ellen R. McGrattan & Thomas J. Sargent, 1994. "Mechanics of forming and estimating dynamic linear economies," Staff Report 182, Federal Reserve Bank of Minneapolis.
  9. Harald Uhlig, 1998. "A Toolkit for Analysing Nonlinear Dynamic Stochastic Models Easily," QM&RBC Codes 123, Quantitative Macroeconomics & Real Business Cycles.
  10. Soderlind, Paul, 1999. "Solution and estimation of RE macromodels with optimal policy," European Economic Review, Elsevier, vol. 43(4-6), pages 813-823, April.
  11. Hans M. Amman & David A. Kendrick, 1997. "Computing the Steady State of Linear Quadratic Optimization Models with Rational Expectations," CARE Working Papers 9707, The University of Texas at Austin, Center for Applied Research in Economics.
  12. King, Robert G & Watson, Mark W, 1998. "The Solution of Singular Linear Difference Systems under Rational Expectations," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 39(4), pages 1015-26, November.
  13. Kydland, Finn E & Prescott, Edward C, 1977. "Rules Rather Than Discretion: The Inconsistency of Optimal Plans," Journal of Political Economy, University of Chicago Press, vol. 85(3), pages 473-91, June.
  14. Pawel Kowal, 2005. "An Algorithm for Solving Arbitrary Linear Rational Expectations Model," GE, Growth, Math methods 0501001, EconWPA, revised 12 Jun 2005.
  15. Lubik, Thomas A. & Schorfheide, Frank, 2003. "Computing sunspot equilibria in linear rational expectations models," Journal of Economic Dynamics and Control, Elsevier, vol. 28(2), pages 273-285, November.
  16. Blanchard, Olivier Jean & Kahn, Charles M, 1980. "The Solution of Linear Difference Models under Rational Expectations," Econometrica, Econometric Society, vol. 48(5), pages 1305-11, July.
  17. Bennett T. McCallum, 1998. "Solutions to Linear Rational Expectations Models: A Compact Exposition," NBER Technical Working Papers 0232, National Bureau of Economic Research, Inc.
  18. Backus, David & Driffill, John, 1986. "The Consistency of Optimal Policy in Stochastic Rational Expectations Models," CEPR Discussion Papers 124, C.E.P.R. Discussion Papers.
  19. Oded Galor, 2004. "Introduction to Stability Analysis of Discrete Dynamical Systems," Macroeconomics 0409011, EconWPA.
  20. Binder,M. & Pesaran,H.M., 1995. "Multivariate Rational Expectations Models and Macroeconomic Modelling: A Review and Some New Results," Cambridge Working Papers in Economics 9415, Faculty of Economics, University of Cambridge.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Huang, Kevin X.D. & Meng, Qinglai, 2012. "Increasing returns and unsynchronized wage adjustment in sunspot models of the business cycle," Journal of Economic Theory, Elsevier, vol. 147(1), pages 284-309.
  2. Frank Hespeler, 2012. "On Boundary Conditions Within the Solution of Macroeconomic Dynamic Models with Rational Expectations," Computational Economics, Society for Computational Economics, vol. 40(3), pages 265-291, October.
  3. Frank Hespeler & Marco M. Sorge, 2013. "Does Near-Rationality Matter in First-Order Approximate Solutions? A Perturbation Approach," CSEF Working Papers 339, Centre for Studies in Economics and Finance (CSEF), University of Naples, Italy.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:kap:compec:v:31:y:2008:i:3:p:207-223. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F. Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.